I’m on anastrazole for next 4 years at least following chemo, radiotherapy and 18 herceptin just finished on Wednesday. Had some weird tingling and nerve problems in my arms. I’m nearly 52 hopefully this will improve now Herceptin is finished. Small price to pay for a future 😊. Wishing your mum well with her treatment xx
Hi Hora. Sorry to hear that your mum is having a tough time. I had to miss my last chemo due to an horrendous rash on my arms too. Very sore & painful!! I had the last of my 18 Herceptin 3 weeks ago. I think the tingling and numbness can last a long time after treatment but it can come and go too. I was given letrozole and that can cause hair loss so maybe anastrozole does too. My hair started growing back straight after I finished chemo last January. Call your mum's breast cancer nurse and/or oncologist and see what they think. Best wishes xxx
This forum has been very helpful. Need help please. My mother had her right breast mastectomy alongwith axilla removal..she had 3 cycle of AC, althu 4 AC was supposed 2b gvn but since AC response wasnt as desired so surgery was done. Aftr tht Taxol 12 weekly and herceptin 3rd week.
My mother had 9 sessions of taxol but she developed severe skin rash on arms n it was so painful tht the doctor has completely stopped chemo. Now she is on herceptin at every 3rd week. Radiation to b started in few weeks. Right now the onco has given harmonal therapy too Anastrozole daily for 5 years. Still my mother has tingling and numbness in hands n feet, lethargic n dull at times, hair loss.
I need your help that for how long the tingling n numbness will stay (last taxol was on 17Dec'18) when the hair loss will stop, regrowth of hair when. What are the side effects of anastrozole if any of u faced. Please guide me. Thanku